# SDR UALA2011061302919

- Difficulty date: June 11, 2011
- Submitted: June 15, 2011
- Operation: Air carrier
- Aircraft: N833UA
- Make and model: Airbus A319-131
- Aircraft serial: 1401
- Aircraft time: 35,856 hours, 14,570 cycles
- Engine: Iae V2522A5
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen Mask
- Part number: MF20534
- Part serial: 340
- Condition: Leaking
- Location: Cockpit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CAPTAIN'S OXYGEN HARNESS FAILS TO INFLATE (LEAKING).   HARNESS ATTACH POINT PIN MISSING  SWAPPED WITH SECOND OBSERVERS MASK.  CAPT'S O2 MASK CHECKED NORMAL.  INOPED SECOND OBSERVER SEAT.  REPLACED SECOND OBSERVERS MASK PER AMM.  OPS CHECKED NORMAL.
